# SDR AWXA200301067

- Difficulty date: September 15, 2003
- Submitted: September 22, 2003
- Operation: Air carrier
- Aircraft: N619AW
- Make and model: Airbus A320-232
- Aircraft serial: 527
- Aircraft time: 25,416 hours, 11,551 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: D5744357220000
- Condition: Cracked
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-07 CHECK A .5 INCH CRACK WAS FOUND ON LT WING LEADING EDGE SKIN AT NR 3 SLAT AFT INBOARD EDGE UP STOP PAD, RIB 15.  MAINTENANCE REMOVED UP STOP PAD AND BLENDED OUT CRACK ON LT WING LEADING EDGE SKIN RIB 15; FABRICATED A REPAIR DOUBLER AND NEW REPLACEMENT UP STOP PAD; INSTALLED REPAIR PARTS IAW AWA ER 26-5721-00006-JS2.
